MathSciNet Relay Station
MathSciNet bibliographic data
MR2235855 32Q28 (57R17 57R65)
Gompf, Robert E. Stein surfaces as open subsets of ${\Bbb C}^2$. Conference on Symplectic Topology. J. Symplectic Geom. 3 (2005), no. 4, 565–587.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement